# SDR DALA1033270932

- Difficulty date: November 18, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 57,973 hours, 43,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 28D INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE PER ECRM.  OPERATION OF LIGHT NOW CHECKS GOOD.  (2010-D1403) (DLM88103245)
